By the same authors

From the same journal

From the same journal

Affine Gaudin models and hypergeometric functions on affine opers

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalAdvances in Mathematics
DateAccepted/In press - 12 Apr 2019
DateE-pub ahead of print - 6 May 2019
DatePublished (current) - 9 Jul 2019
Volume350
Pages (from-to)486-546
Early online date6/05/19
Original languageEnglish

Bibliographical note

© 2019 Elsevier Inc. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations